# SDR USAA040964

- Difficulty date: October 29, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Engine: Cfmint CFM565B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - SHEAR PLATE, 1 INCH X 1 INCH X .030 INCH AREA, CORROSION; LEVEL 2; TASK NR JA-260-53500, MAIN CABIN FLOOR BTW 69 AND 70, BL - Y1292.  REMOVED AND REPLACED SHEAR PLATE (WEB) IAW SRM.
